A characterization of the average tree solution for cycle-free graph games

D. Mishra, A.J.J. Talman

Research output: Contribution to journalArticleScientificpeer-review

12 Citations (Scopus)

Abstract

For the class of tree games, a new solution called the average tree solution has been proposed recently. We provide a characterization of this solution. This characterization underlines an important difference, in terms of symmetric treatment of the agents, between the average tree solution and the Myerson value for the class of tree games.
Original languageEnglish
Pages (from-to)105-111
JournalInternational Journal of Game Theory
Volume39
Issue number1-2
Publication statusPublished - 2010

Fingerprint Dive into the research topics of 'A characterization of the average tree solution for cycle-free graph games'. Together they form a unique fingerprint.

Cite this